Publicacions Matemàtiques

Un Théorème de Point Fixe sur les Espaces $L^p$

Marc Bourdon

Full-text: Open access

Abstract

We establish a fixed point theorem for group actions on $L^p$-spaces, which generalizes a theorem of Żuk and of Ballmann-Świątkowski to the case $p \neq 2$.

Article information

Source
Publ. Mat., Volume 56, Number 2 (2012), 375-392.

Dates
First available in Project Euclid: 19 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.pm/1340127810

Mathematical Reviews number (MathSciNet)
MR2978328

Zentralblatt MATH identifier
1334.31006

Subjects
Primary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx] 31C45: Other generalizations (nonlinear potential theory, etc.) 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 58E40: Group actions

Keywords
Fixed point theorem actions of groups on Banach spaces

Citation

Bourdon, Marc. Un Théorème de Point Fixe sur les Espaces $L^p$. Publ. Mat. 56 (2012), no. 2, 375--392. https://projecteuclid.org/euclid.pm/1340127810


Export citation

References

  • U. Bader, A. Furman, T. Gelander et N. Monod, Property (T) and rigidity for actions on Banach spaces, ActaMath. 198(1) (2007), 57\Ndash105. \small\tt DOI\!\!: 10.1007/s11511-007-0013-0.
  • W. Ballmann et J. Świątkowski, On $L^{2}$-cohomology andproperty (T) for automorphism groups of polyhedral cell complexes, Geom. Funct. Anal. 7(4) (1997), 615\Ndash645. \small\tt DOI\!\!: 10.1007/ \small\tt s000390050022.
  • B. Bekka, P. de la Harpe et A. Valette, “Kazhdan's property (T)”, New Mathematical Monographs 11, Cambridge University Press, Cambridge, 2008. \small\tt DOI\!\!: 10.1017/CBO9780511542749.
  • M. Bourdon, Sur les immeubles fuchsiens et leur type de quasi\guioisométrie, Ergodic Theory Dynam. Systems 20(2) (2000), 343\Ndash364. \small\tt DOI\!\!: 10.1017/S014338570000016X.
  • M. Bourdon, Cohomologie et actions isométriques propres sur les espaces $L_p$, in: “Geometry, Topology and Dynamics in Negative Curvature”, Proceedings of the 2010 Bangalore Conference (to appear).
  • M. Bourdon, Constantes de Sobolev des arbres, Bull. Soc. Math. France 135(1) (2007), 93\Ndash103.
  • M. Bourdon, Lettre manuscripte du 13 mars 2006 adressée à H. Izeki.
  • I. Chatterji, C. Druţu et F. Haglund, Kazhdan and Haagerup properties from the median viewpoint, Adv. Math. 225(2) (2010), 882\Ndash921. \small\tt DOI\!\!: 10.1016/j.aim.2010.03.012.
  • P.-A. Cherix, F. Martin et A. Valette, Spaces with measu-red walls, the Haagerup property and property (T), Ergodic TheoryDynam. Systems 24(6) (2004), 1895\Ndash1908. \small\tt DOI\!\!: 10.1017/ \small\tt S0143385704000185.
  • J. Dymara et T. Januszkiewicz, New Kazhdan groups, Geom. Dedicata 80(1–3) (2000), 311\Ndash317. \small\tt DOI\!\!: 10.1023/A\!\!\!:1005255003263.
  • H. Garland, $p$-adic curvature and the cohomology of discrete subgroups of $p$-adic groups, Ann. of Math. (2) 97 (1973), 375\Ndash423. \small\tt DOI\!\!: 10.2307/1970829.
  • É. Ghys, Groupes aléatoires (d'après Misha Gromov,\dots), Astérisque 294 (2004), 173\Ndash204.
  • M. Gromov, Random walk in random groups, Geom. Funct. Anal. 13(1) (2003), 73\Ndash146. \small\tt DOI\!\!: 10.1007/s000390300002.
  • H. Izeki, T. Kondo et S. Nayatani, Fixed-point property of random groups, Ann. Global Anal. Geom. 35(4) (2009), 363\Ndash379. \small\tt DOI\!\!: 10.1007/s10455-008-9139-3.
  • H. Izeki et S. Nayatani, Combinatorial harmonic maps and discrete-group actions on Hadamard spaces, Geom. Dedicata 114 (2005), 147\Ndash188. \small\tt DOI\!\!: 10.1007/s10711-004-1843-y.
  • M. Kapovich, “Hyperbolic manifolds and discrete groups”, Progress in Mathematics 183, Birkhäuser Boston, Inc., Boston, MA, 2001.
  • B. Kleiner et B. Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. 86 (1997), 115\Ndash197 (1998).
  • A. Naor et L. Silberman, Poincaré inequalities, embeddings, and wild groups, Compos. Math. 147(5) (2011), 1546\Ndash1572.
  • P. Pansu, Formules de Matsushima, de Garland et propriété (T) pour des groupes agissant sur des espaces symétriques ou des immeubles, Bull. Soc. Math. France 126(1) (1998), 107\Ndash139.
  • P. Pansu, Superrigidité géométique et applications harmoniques, in: “Géométries à courbure négative ou nulle, groupes discrets et rigidités”, Sémin. Congr. 18, Soc. Math. France, Paris, 2009, pp. 373\Ndash420.
  • Y. Shalom, Rigidity of commensurators and irreducible lattices, Invent. Math. 141(1) (2000), 1\Ndash54. \small\tt DOI\!\!: 10.1007/ \small\tt s002220000064.
  • J. Świątkowski, Some infinite groups generated by involutions have Kazhdan's property (T), Forum Math. 13(6) (2001), 741\Ndash755. \small\tt DOI\!\!: 10.1515/form.2001.032.
  • M.-T. Wang, A fixed point theorem of discrete group actions on Riemannian manifolds, J. Differential Geom. 50(2) (1998), 249\Ndash267.
  • M.-T. Wang, Generalized harmonic maps and representations of discrete groups, Comm. Anal. Geom. 8(3) (2000), 545\Ndash563.
  • G. Yu, Hyperbolic groups admit proper affine isometric actions on $l^{p}$-spaces, Geom. Funct. Anal. 15(5) (2005), 1144\Ndash1151. \small\tt DOI\!\!: 10.1007/s00039-005-0533-8.
  • A. Żuk, La propriété (T) de Kazhdan pour les groupes agissant sur les polyèdres, C. R. Acad. Sci. Paris Sér. I Math. 323(5) (1996), 453\Ndash458.
  • A. Żuk, Property (T) and Kazhdan constants for discrete groups, Geom. Funct. Anal. 13(3) (2003), 643\Ndash670. \small\tt DOI\!\!: 10.1007/s00039-003-0425-8.